Dennis Nemzer, "The dual space of ", International Journal of Mathematics and Mathematical Sciences, vol. 20, Article ID 314297, 4 pages, 1997. https://doi.org/10.1155/S0161171297000161
The dual space of
The space of Boehmians with -convergence is a complete topological vector space in which the topology is induced by an invariant metric. We show that the dual space of the space of periodic Boehmians can be identified with the class of trigonometric polynomials.
Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.